# SDR DALA2018031301672

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 124,593 hours, 17,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE DECK STRUCTURES ABOVE CTR TANK AT BS 940, LBL 80 FOUND CORRODED,  EXCEEDED ALLOWABLE LIMITS. REPAIRED IAW ERA 566431-14, AND SRM 57-10-01.
